Existence of log canonical flips and a special LMMP
Publications Mathématiques de l'IHÉS, Tome 115 (2012), pp. 325-368.

Let (X/Z,B+A) be a Q-factorial dlt pair where B,A≥0 are Q-divisors and K X +B+A Q 0/Z. We prove that any LMMP/Z on K X +B with scaling of an ample/Z divisor terminates with a good log minimal model or a Mori fibre space. We show that a more general statement follows from the ACC for lc thresholds. An immediate corollary of these results is that log flips exist for log canonical pairs.

DOI : https://doi.org/10.1007/s10240-012-0039-5
PUBLISHER-ID : s10240-012-0039-5
@article{PMIHES_2012__115__325_0,
     author = {Birkar, Caucher},
     title = {Existence of log canonical flips and a special {LMMP}},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {325--368},
     publisher = {Springer-Verlag},
     volume = {115},
     year = {2012},
     doi = {10.1007/s10240-012-0039-5},
     zbl = {1256.14012},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1007/s10240-012-0039-5/}
}
TY  - JOUR
AU  - Birkar, Caucher
TI  - Existence of log canonical flips and a special LMMP
JO  - Publications Mathématiques de l'IHÉS
PY  - 2012
DA  - 2012///
SP  - 325
EP  - 368
VL  - 115
PB  - Springer-Verlag
UR  - http://archive.numdam.org/articles/10.1007/s10240-012-0039-5/
UR  - https://zbmath.org/?q=an%3A1256.14012
UR  - https://doi.org/10.1007/s10240-012-0039-5
DO  - 10.1007/s10240-012-0039-5
LA  - en
ID  - PMIHES_2012__115__325_0
ER  - 
Birkar, Caucher. Existence of log canonical flips and a special LMMP. Publications Mathématiques de l'IHÉS, Tome 115 (2012), pp. 325-368. doi : 10.1007/s10240-012-0039-5. http://archive.numdam.org/articles/10.1007/s10240-012-0039-5/

[1.] Alexeev, V.; Hacon, C.; Kawamata, Y. Termination of (many) 4-dimensional log flips, Invent. Math., Volume 168 (2007), pp. 433-448 | Article | MR 2289869 | Zbl 1118.14017

[2.] F. Ambro, Quasi-log varieties, Tr. Mat. Inst. Steklova, 240 (2003), Biratsion. Geom. Linein. Sist. Konechno Porozhden- nye Algebry, 220–239; translation in Proc. Steklov Inst. Math., 240 (2003), 214–233. | Zbl 1081.14021

[3.] Ambro, F. The moduli b-divisor of an lc-trivial fibration, Compos. Math., Volume 141 (2005), pp. 385-403 | Article | MR 2134273 | Zbl 1094.14025

[4.] Atiyah, M.; Macdonald, I. Introduction to Commutative Algebra, Addison-Wesley, Reading, 1969 | Zbl 0175.03601

[5.] Birkar, C. On existence of log minimal models, Compos. Math., Volume 146 (2010), pp. 919-928 | Article | MR 2660678 | Zbl 1197.14011

[6.] Birkar, C. On existence of log minimal models II, J. Reine Angew. Math., Volume 658 (2011), pp. 99-113 | Article | MR 2831514 | Zbl 1226.14021

[7.] C. Birkar, Divisorial algebras and modules on schemes, arXiv:1105.0441v2.

[8.] Birkar, C.; Păun, M. Minimal models, flips and finite generation: a tribute to V.V. Shokurov and Y.-T. Siu, Classification of Algebraic Varieties (European Math. Society Series of Congress Reports) (2010) | Zbl 1219.14021

[9.] Birkar, C.; Cascini, P.; Hacon, C.; McKernan, J. Existence of minimal models for varieties of log general type, J. Am. Math. Soc., Volume 23 (2010), pp. 405-468 | Article | MR 2601039 | Zbl 1210.14019

[10.] Fernex, T.; Ein, L.; Mustaţă, M. Shokurov’s ACC Conjecture for log canonical thresholds on smooth varieties, Duke Math. J., Volume 152 (2010), pp. 93-114 | Article | MR 2643057 | Zbl 1189.14044

[11.] Fujino, O. Special termination and reduction to pl flips, Flips for 3-Folds and 4-Folds (2007) | Zbl 1286.14025

[12.] Fujino, O. Finite generation of the log canonical ring in dimension four, Kyoto J. Math., Volume 50 (2010), pp. 671-684 | Article | MR 2740690 | Zbl 1210.14020

[13.] Fujino, O. Semi-stable minimal model program for varieties with trivial canonical divisor, Proc. Jpn. Acad., Ser. A, Math. Sci., Volume 87 (2011), pp. 25-30 | Article | MR 2802603 | Zbl 1230.14016

[14.] Fujino, O. Fundamental theorems for the log minimal model program, Publ. Res. Inst. Math. Sci., Volume 47 (2011), pp. 727-789 | Article | MR 2832805 | Zbl 1234.14013

[15.] O. Fujino and Y. Gongyo, Log pluricanonical representations and abundance conjecture, arXiv:1104.0361v1.

[16.] O. Fujino and Y. Gongyo, On canonical bundle formulae and subadjunctions, Michigan Math. J. (to appear), arXiv:1009.3996v1. | Zbl 1260.14010

[17.] Hacon, C. D.; McKernan, J. Extension theorems and the existence of flips, Flips for 3-Folds and 4-Folds (2007) | Zbl 1286.14026

[18.] Hacon, C. D.; McKernan, J. Existence of minimal models for varieties of log general type II, J. Am. Math. Soc., Volume 23 (2010), pp. 469-490 | Article | MR 2601040 | Zbl 1210.14021

[19.] C. D. Hacon and Ch. Xu, Existence of log canonical closures, arXiv:1105.1169v2. | Zbl 1282.14027

[20.] C. D. Hacon and Ch. Xu, On finiteness of B-representation and semi-log canonical abundance, arXiv:1107.4149v1.

[21.] Hartshorne, R. Algebraic Geometry, Springer, Berlin, 1977 | Zbl 0367.14001

[22.] Keel, S.; Matsuki, K.; McKernan, J. Log abundance theorem for threefolds, Duke Math. J., Volume 75 (1994), pp. 99-119 | Article | MR 1284817 | Zbl 0818.14007

[23.] J. Kollár, Seminormal log centers and deformations of pairs, arXiv:1103.0528v1.

[24.] J. Kollár, Which powers of holomorphic functions are integrable?, arXiv:0805.0756v1.

[25.] Lai, C.-J. Varieties fibered by good minimal models, Math. Ann., Volume 350 (2011), pp. 533-547 | Article | MR 2805635 | Zbl 1221.14018

[26.] Mori, S. Flip theorem and the existence of minimal models for 3-folds, J. Am. Math. Soc., Volume 1 (1988), pp. 117-253 | MR 924704 | Zbl 0649.14023

[27.] S. Okawa, On images of Mori dream spaces, arXiv:1104.1326v1.

[28.] Prokhorov, Yu. On the Zariski decomposition problem, Tr. Mat. Inst. Steklova, Volume 240 (2003), pp. 43-73 | MR 1993748 | Zbl 1092.14024

[29.] Shokurov, V. V. Three-dimensional log flips, Russ. Acad. Sci. Izv. Math., Volume 40 (1993), pp. 95-202 (With an appendix in English by Yujiro Kawamata) | Article | MR 1162635 | Zbl 0785.14023

[30.] Shokurov, V. V. 3-fold log models, Algebr. Geom., 4. J. Math. Sci., Volume 81 (1996), pp. 2667-2699 | MR 1420223 | Zbl 0873.14014

[31.] Shokurov, V. V. Prelimiting flips, Proc. Steklov Inst. Math., Volume 240 (2003), pp. 75-213 | MR 1993750 | Zbl 1082.14019

[32.] Shokurov, V. V. Letters of a bi-rationalist VII: ordered termination, Proc. Steklov Inst. Math., Volume 264 (2009), pp. 178-200 | Article | MR 2590847 | Zbl 1312.14041

Cité par Sources :